International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education Indexed in ESCI

Search Results

Keyword: secondary mathematics

Research Article
A multi-faceted framework for identifying students’ understanding of the generality requirement of proof
Kimberly A. Conner
https://doi.org/10.29333/iejme/12270
International Electronic Journal of Mathematics Education, Volume 17, Issue 4, Article No: em0702
Research Article
Combining Theoretical Approaches: Socio-Didactic-Mathematical Norms and Perspectives in Pre-service Secondary Mathematics Teachers’ Discourse
Rocío Toscano, Victoria Sánchez, Mercedes García
https://doi.org/10.29333/iejme/5748
International Electronic Journal of Mathematics Education, Volume 14, Issue 3, pp. 455-466